Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 201682, 33 pages
http://dx.doi.org/10.1155/2010/201682
Research Article

A Semigroup Approach to the System with Primary and Secondary Failures

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 2 July 2009; Accepted 22 February 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Abdukerim Haji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Gupta, “Stochastic analysis of systems with primary and secondary failures,” Microelectronics Reliability, vol. 35, no. 1, pp. 65–71, 1995. View at Publisher · View at Google Scholar · View at Scopus
  2. B. S. Dhillon, “Reliability and availability analysis of a system with warm standby and common cause failures,” Microelectronics Reliability, vol. 33, no. 9, pp. 1343–1349, 1993. View at Publisher · View at Google Scholar · View at Scopus
  3. B. S. Dhillon and H. C. Viswanath, “On common-cause failures—bibliography,” Microelectronics Reliability, vol. 30, no. 6, pp. 1179–1195, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. B. S. Dhillon and N. Yang, “Reliability and availability analysis of warm standby systems with common-cause failures and human errors,” Microelectronics Reliability, vol. 32, no. 4, pp. 561–575, 1992. View at Publisher · View at Google Scholar · View at Scopus
  5. B. S. Dhillon and N. Yang, “Stochastic analysis of standby systems with common-cause failures and human errors,” Microelectronics Reliability, vol. 32, no. 12, pp. 1699–1712, 1992. View at Publisher · View at Google Scholar · View at Scopus
  6. K.-J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  7. K.-J. Engel and R. Nagel, A Short Course on Operator Semigroups, Universitext, Springer, New York, NY, USA, 2006. View at MathSciNet
  8. R. Nagel, One-Parameter Semigroups of Positive Operators, vol. 1184, Springer, Berlin, Germany, 1986. View at MathSciNet
  9. V. Casarino, K.-J. Engel, R. Nagel, and G. Nickel, “A semigroup approach to boundary feedback systems,” Integral Equations and Operator Theory, vol. 47, no. 3, pp. 289–306, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Greiner, “Perturbing the boundary conditions of a generator,” Houston Journal of Mathematics, vol. 13, no. 2, pp. 213–229, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. Greiner, “A typical Perron-Frobenius theorem with applications to an age-dependent population equation,” in Infinite-Dimensional Systems (Retzhof, 1983), vol. 1076 of Lecture Notes in Mathematics, pp. 86–100, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Nagel, “Towards a “matrix theory” for unbounded operator matrices,” Mathematische Zeitschrift, vol. 201, no. 1, pp. 57–68, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Kramar and E. Sikolya, “Spectral properties and asymptotic periodicity of flows in networks,” Mathematische Zeitschrift, vol. 249, no. 1, pp. 139–162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. A. Adams, Sobolev Spaces, Pure and Applied Mathematics, vol. 6, Academic Press, London, UK, 1975. View at MathSciNet
  15. H. H. Schaefer, Banach Lattices and Positive Operators, Die Grundlehren der Mathematischen Wissenschaften, Band 215, Springer, New York, NY, USA, 1974. View at MathSciNet
  16. A. Radl, “Transport processes in networks with scattering ramification nodes,” Journal of Applied Functional Analysis, vol. 3, no. 4, pp. 461–483, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Haji and A. Radl, “A semigroup approach to queueing systems,” Semigroup Forum, vol. 75, no. 3, pp. 610–624, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, vol. 96 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 2001. View at MathSciNet